# SDR DALA1017753270

- Difficulty date: July 29, 2010
- Submitted: July 30, 2010
- Operation: Air carrier
- Aircraft: N370NW
- Make and model: Airbus A320-212
- Aircraft serial: 1037
- Aircraft time: 33,335 hours, 14,878 cycles
- Engine: Cfmint CFM565A3
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK FOUND CORROSION ON FLOORBEAM AT Y254, FR20. REPAIRED IAW SRM 53-11-14 FIGURE 203, SRM 51-42-11.
